Illinois Journal of Mathematics

Decomposition of supermartingales: The uniqueness theorem

P. A. Meyer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 7, Issue 1 (1963), 1-17.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255637477

Mathematical Reviews number (MathSciNet)
MR0144382

Zentralblatt MATH identifier
0133.40401

Subjects
Primary: 60.40

Citation

Meyer, P. A. Decomposition of supermartingales: The uniqueness theorem. Illinois J. Math. 7 (1963), no. 1, 1--17. https://projecteuclid.org/euclid.ijm/1255637477


Export citation